# SDR 04FDEA03199

- Difficulty date: November 24, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- Aircraft time: 68,625 hours, 50,969 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 473925
- Part serial: 3704
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER AFT CARGO SMOKE WARNING ILLUMINATED IN FLIGHT.  RAN QRH.  DISCHARGED BOTTLE-1, LANDED IN LCK IN 20  MIN.  SECOND BOTTLE DID NOT AUTO-FIRE AS PER 25  MIN REQUIREMENT.  CFR CREWS DETERMINED NO FIRE PRESENT.  FOUND ALL TEST LIGHTS ON AFT LOWER CARGO COMPARTMENT CEU, COULD NOT GET THEM TO GO OUT UNLESS C/B'S WERE PULLED, SUSPECT BAD AFT LOWER CARGO CEU.  REMOVED AND REPLACED AFT LOWER CARGO CEU REF BOEING AMM CP  26-16-012-2.  TESTS GOOD.  REMOVED AND REPLACED NR 1 FIRE BOTTLE AND AFT PIT SQUIB REF BOEING  AMM CP 26-16-014-2.  OK FOR SERVICE.
